# SDR ASAA2016021515457

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,642 hours, 9,735 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC CYCLING BETWEEN OFF AND TEST.  ACFT GROUNDED. CYCLED ACFT POWER TO DARK FOR 2 MINUTES PERFORMED FMC BITE PROCEDURE, NO FAULTS FOUND.  F/O FMC CHECK NORMAL REF FIM 34-61, TASK 801.
